HEALTH STORE PILLS HAS SIDE AFFECTS

Discussion in 'Fibromyalgia Main Forum' started by street129, Feb 16, 2007.

  1. street129

    street129 New Member

    (sorry for yelling)..i just like to type in CAPITAL LETTER..ANYWHO

    MY AST AND MY ALT WHICH IS MY LIVER LEVELS HAS BEEN RISING HIGH SINCE JUNE OF 06...I'VE BEEN USING HIGH BLOOD PRESSURE PILLS AND HIGH CHOLESTROL PILLS FOR MANY, MANY, MANY YEARS....AND MY LIVER NEVER RISEN....

    AS I STARTED TO BUY THESE PILLS FROM THE HEALTH STORE, THAT IS WHEN THE INCREASE BEGAN IN MY LIVER...IT WAS UP TO AST-119
    AND ALT 193...I TOLD MY DOCTOR THAT IM TALKING PILLS FROM THE HEALTH STORE.HE ADVISED ME TO STOP...SINCE THEY WERE NOT APPROVED BY FOOD AND DRUG. MY RESPOND WAS YEA RIGHT.....THEY ARE SAFE AND THEY ARE NOT AFFECTING MY LIVER...BUT I STOPPED TAKING THEM NEVER THE LESS...

    ON FEBURARY I TOOK BLOOD WORK FOR A DIFFERENT DOCTOR...AND BY GEORGE MY ALT AND MY AST IS GOING DOWN THEY ARE DOWN TO ALT---163 AND MY AST 109..THEY SAY THOSE PILLS DONT HAVE NO SIDE AFFECT..WELL IM LIVING PROOF THAT THEY DO...

    SO IF ANYONE IS ON ANY PILLS THAT IS NOT A PRESCRIPTION AND YOUR LIVER IS HIGH AND YOU DONT KNOW WHERE ITS COMING FROM.....BELIEVE ME ITS THOSE PILL THAT SUPPOST TO BE SAFE AND DONT HAVE ANY SIDE AFFECTS...ANY VITAMIN THAT YOU ARE TALKING IS OK...BUT ALL THOSE PILLS LIKE PROBIOTIC..EBV PILLS AND THE REST WILL AFFECT YOU...

    MY PILLS THAT I WAS TAKING ARE PROBIOTIC...FORMULA 540....DIGESTIVE ENZYMES....IMMUNCE CARE 64....AND MILK THISTLE...JUST TO NAME A FEW...

    I JUST WANTED TO PUT THIS OUT THERE
  2. Febricula

    Febricula New Member

    You can overdose on vitamins, too, I'm sorry to say! Anything that is fat-soluble shouldn't go over the RDA.

    In any event, there's nothing that's purely safe and has no side effects, except for maybe water. :( Anything that has the potential to help you can also harm you, too. Beware of anyone who says that if something is natural, it can't hurt you. After all, botulism is natural! So are arsenic and cyanide.

    It's important to research each supplement for side effects and interactions before you take it. For example, there are quite a few things I would *love* to try, but can't because I've learned they could increase my migraines, or interact dangerously with things I already take.

    It's also a good idea to add supplements one at a time, so that if you do have any adverse reactions (or improvement!), you'll know what caused it.

    Sorry you had this experience, and glad your liver enzymes are improving!

    Febricula
    [This Message was Edited on 02/16/2007]